How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask PitRottMommy Your Own Question
PitRottMommy, Veterinary Nurse
Category: Dog
Satisfied Customers: 3976
Experience:  15 yrs experience in vet med, 8 in emergency med. Founder of a non-profit animal rescue
Type Your Dog Question Here...
PitRottMommy is online now
A new question is answered every 9 seconds

He accidentally ingested my wellbutrin 150 mg. He weighs

Customer Question

He accidentally ingested my wellbutrin 150 mg .
JA: I'm sorry to hear that. The Veterinarian will know if the dog will be able to digest that. What is the dog's name and age?
Customer: He weighs only 10 lbs.
JA: Is there anything else the Veterinarian should be aware of about the dog?
Customer: Max and he is 3 years old.
JA: What is the dog's name?
Customer: He has seizures. And is on phenobarbital.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Submitted: 3 months ago.
Category: Dog
Expert:  PitRottMommy replied 3 months ago.

How long ago was the wellbutrin ingested, JACustomer?

Customer: replied 3 months ago.
Half hour ago or less.
Expert:  PitRottMommy replied 3 months ago.

Thank you for the additional information.

The minimum toxic dose for a 10# ***** with Wellbutrin is 40mg which means that he's had well over what is needed to see toxic effects. Because he is a dog who has a history of medical problems, I would highly recommend taking him directly to your most local ER and having them induce vomiting, begin treatment and monitor him.

The Wellbutrin he's taken are likely controlled release which can delay the onset of symptoms and may also cause a longer effect in the body. Symptoms such as difficulty breathing, vomiting, drooling, walking in a drunken fashion, seizures, heart issues and tremors can be seen. More info here:

In a pinch, you can also induce vomiting at home and observe closely with these directions: I would still recommend a visit to the ER, instead, and if you do need help finding one in your area please post back your city, state and zip code. I'll get to work finding a location nearest you.

Did my response help to answer all of the questions that you had regarding your companion? If you have other questions, please reply and I’ll help you further.

Once you're satisfied with our dialogue, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.

Expert:  PitRottMommy replied 3 months ago.

I'm just following up on our conversation about your pet. How is everything going?